# SDR UALA2012041502262

- Difficulty date: April 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 74,340 hours, 23,019 cycles
- Engine: Pwa PW2037
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Condition: Leaking
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH OIL CONSUMPTION EXCEEDS LIMIT.  REPLACED FUEL OIL HEAT EXCHANGER PER MM AND FUEL OIL HEAT EXCHANGER BYPASS VALVE PER MM.  ACCMP'D TEST 3 PER AMM NO LEAKS NOTED AND NO FAULTS AFTER LEFT ENG IDLE RUN.
